# SDR AALA201905019004

- Difficulty date: April 29, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 25,503 hours, 10,254 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING DESCENT AT 8000 FT AND IAS 240 KTS, CABIN ALTITUDE / TAKEOFF CONFIG HORN SOUNDED FOR 3-5 SEC. THEN STOPPED. NO LIGHTS OR ABNORMALITIES NOTED. CABIN ALT AND CONFIGURATION NORMAL. ACCOMPLISHED TAKEOFF WARNING SYSTEM FIM 31-51-00-810-803. NO  FAULTS FOUND.
